# SDR 99ZZZX651

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5080Y
- Make and model: Cessna 182R
- Aircraft serial: 18267875
- Engine: Cont O470U
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 641931
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN JOURNAL THROUGH-BOLT WAS BROKEN AT TOP OF NR 2 CYLINDER.  NO OTHER DEFECT NOTED.  PILOT DID NOT STATE ABOUT ANYTHING TO CAUSE THIS, ALL OTHER ASSOCIATED ATTACH POINTS INSPECTED OK.  ENGINE ONLY HAS 146.6 TSMOH AT FACTORY.  PER SB 97-6, THROUGH-BOLTS ARE NOW REPLACED WITH NEW.
